Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The strong no loop conjecture for special biserial algebras


Authors: Shiping Liu and Jean-Philippe Morin
Journal: Proc. Amer. Math. Soc. 132 (2004), 3513-3523
MSC (2000): Primary 16E05
Published electronically: June 2, 2004
MathSciNet review: 2084072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the strong no loop conjecture for some special cases, in particular, for special biserial algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E05

Retrieve articles in all journals with MSC (2000): 16E05


Additional Information

Shiping Liu
Affiliation: Département de Mathématiques, Université de Sherbrooke, Sherbrooke, Québec, Canada J1K 2R1
Email: shiping.liu@usherbrooke.ca

Jean-Philippe Morin
Affiliation: Département de Mathématiques et d’Informatique, Université de Sherbrooke, Sherbrooke, Québec, Canada J1K 2R1
Email: jphil18@hotmail.com.

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07512-4
PII: S 0002-9939(04)07512-4
Received by editor(s): April 22, 2003
Received by editor(s) in revised form: May 10, 2003, and September 4, 2003
Published electronically: June 2, 2004
Dedicated: Dedicated to Claus M. Ringel on the occasion of his $60$th birthday
Communicated by: Martin Lorenz
Article copyright: © Copyright 2004 American Mathematical Society